MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES
Catalog Number CDS0701-NTW
Medical Device Problem Codes Incomplete Coaptation (2507); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This is filed to report incomplete coaptation and worsening mitral regurgitation it was reported on 4/29/2021, a mitraclip procedure was performed to treat mixed mitral regurgitation (mr) with a grade of 3.One ntw clip was implanted, reducing mr to a grade of 1.On 7/6/2023, the patient returned to the hospital.Echocardiography showed the clip detached from the posterior leaflet and remained attached to the anterior leaflet (single leaflet device attachment/slda), causing mr to increase to a grade of 3-4.No additional information was provided.
 
Additional Manufacturer Narrative
The clip remains in the patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, this report is a duplicate of (b)(4).There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
Subsequent to the initially filed report, additional information was received stating this issue has already been captured in another complaint (b)(4).No additional information was provided.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17394173
Report Number2135147-2023-03193
Device Sequence Number12676985
Product Code NKM
UDI-Device Identifier08717648230967
UDI-Public08717648230967
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2022
Device Catalogue NumberCDS0701-NTW
Device Lot Number10112U278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Patient Weight48 KG